Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having nightfalls. Is there any effect on brain and memory. How to get cured?

i was doing masturbeating for 2 years than i stopped it for 4 months now i have nightfalls(wetdreams after every seven days now i am tired plz tell me measures to prevent it also tell me is there any effect of this on brain and memory i am reading in 10th class right now .plz help no one is able to give a right answer i tried everything
Asked On : Sat, 26 May 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have problem of night emission.

It is normal to get night emission at the age of adolescence and it does not have any negative effect on brain or memory.

Following general measures will help you to boost up your confidence and improve your performance .
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..

There are no medications to prevent night emission.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor